MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM
Model Number 01.12.022
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 3 july 2020: lot 174392: (b)(4) items manufactured and released on 28-nov-2017.Expiration date: 2022-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs manager: revision surgery performed 1 year and 3 months after primary cementless total hip arthroplasty.No information concerning patient age, weight and general health status is available.In the radiographic images provided, the stem looks subsided probably due slightly undersizing.The reason of this choice cannot be assessed on the basis of a single anteroposterior radiographic projection.The reason of this failure cannot be determined.
 
Event or Problem Description
1 year and 3 months after the primary surgery the surgeon had planned to remove the femoral stem that had subsided due to what he suspected was undersizing of the implant.After 2 hours of trying to remove the stem he was unable to remove the well fixed stem so it was left in situ and subsequently he changed the femoral head from a 36mm +0 to a 36mm +7.The surgeon confirmed that the stem was subsided but is not sure if the reason is undersized stem.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10300533
Report Number3005180920-2020-00448
Device Sequence Number16272361
Product Code JDI
UDI-Device Identifier07630030802034
UDI-Public07630030802034
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2022
Device Model Number01.12.022
Device Catalogue Number01.12.022
Device Lot Number174392
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;